# SDR QMLA2020121620067

- Difficulty date: December 14, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N696AM
- Make and model: Bell 407
- Aircraft serial: 53564
- Aircraft time: 7,060 hours
- Engine: Allsn 250C47B
- Engine time: 8,591 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 23063435
- Condition: Loose
- Location: Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

FUEL SMELL WAS NOTED BY CREW IN FLIGHT AND LANDED AT HOSPITAL PAD IN FREDERICKSBURG, TX.  AFTER SHUTDOWN THE PILOT OPENED ENGINE COWLS TO INVESTIGATE AND FOUND WET LIQUID ON THE OUTBOARD SIDE OF HMU AT B-NUT.  THE PILOT TOOK AIRCRAFT OUT OF SERVICE AND REPORTED ISSUE TO AMT.
